# SDR DALA2023110809204

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 72,302 hours, 9,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 43A/B WHITE EMER FLOOR LIGHT INOP. NO POWER TO THE PLUG. CORRECTIVE ACTION: TERMINATED WIRES AT CONNECTOR AND RE-ASSEMBLED.
